# SDR USAAF01087

- Difficulty date: December 23, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ILM-CLT - FLT 1546 - DURING CLIMB-OUT THERE WERE STRONG FUMES IN THE CABIN AND THE LAV SMOKE DETECTORS SOUNDED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU, AIR CONDITIONING PACKS, AND ENGINES.  NO ABNORMAL INDICATIONS.  ISOLATED EACH SYSTEM INDEPENDENTLY WITH PACK/BLEED SYSTEM.  NO NOXIOUS SMELL NOTED.  (M)
